# SDR DALA2025021201104

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,873 hours, 24,515 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Condition: Low
- Location: Life Raft
- Component: Life Raft
- Component part number: 64356101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 ON SVC CVK FOUND AFT LIFE RAFT LOW PSI. CORRECTIVE ACTION: R/R AFT LIFE RAFT IAW B757 AMM 25-64. (6836362)
